# SDR C2XA09TY186

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524196001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN A C-CHECK STATUS WHEN CORROSION WAS FOUND ON THE LEFT OMEGA BEAM AT FRAMES 20 AND 21.  MAINTENANCE REPLACED THE PREVIOUS REPAIR BY REMOVING THE PREVIOUS REPAIR AND INSTALLED A NEW RAMP ANGLE AND A NEW REPAIR FOR THE OMEGA BEAM IAW 135/145 SRM 51-40-02 AND EA-5320-01024.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
